# SDR CALA0800221

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 65,218 hours, 29,606 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952162
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 AFT CARGO DOOR, DENT FOUND ON OUTER SKIN, CUT OUT DAMAGE APPROX 2 INCH SQ AT 22 INCH FROM TOP, 31 INCH FROM FWD.  INCORPORATED PREVIOUS REPAIR TO FORM ON DOUBLER PER SRM 52-00-01 FIG 201 REPAIR 3.  DIP ISSUED TO INSPECT REPAIR PER SRM 52-00-01 REPAIR 3 WITHIN EVERY 4000 FLIGHT CYCLES.
